| Catalog Number |
381212 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd insyte¿ iv catheter holder was "too big" and the cannula was "too long", making it difficult to use.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "the part of holder was too big.The cannula was too long.Difficult to use.".
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.